Alert archive / New Jersey / Coastal Flood Watches in 2012
Coastal Flood Watch 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood watch at Nov 5, 2012, 3:15 PM EST for 7 counties in New Jersey; Kent County, Sussex County, Delaware. It took effect at Nov 7, 2012, 11:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 5, 2012, 3:15 PM EST (20:15 UTC)
- In effect from
- Nov 7, 2012, 11:00 AM EST
- Expired
- Nov 6, 2012, 2:52 PM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 52 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
649 WHUS41 KPHI 052015 CFWPHI URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 PM EST MON NOV 5 2012 ...A STRONG COASTAL STORM IS EXPECTED FOR WEDNESDAY INTO WEDNESDAY NIGHT... .STRENGTHENING LOW PRESSURE IS FORECAST TO BE LOCATED OFF THE VIRGINIA CAPES ON WEDNESDAY MORNING. THE STORM IS EXPECTED TO MOVE NORTHWARD TO THE WATERS OFF DELAWARE AND NEW JERSEY ON WEDNESDAY NIGHT. THE SYSTEM SHOULD BEGIN TO PULL AWAY TO THE NORTHEAST ON THURSDAY. DEZ002>004-NJZ012>014-020>027-061200- /O.NEW.KPHI.CF.A.0002.121107T1600Z-121108T1300Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 315 PM EST MON NOV 5 2012 ...COASTAL FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD WATCH. IT IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING. * LOCATION...COASTAL AREAS OF NEW JERSEY AND DELAWARE AND ALONG DELAWARE BAY. * COASTAL FLOODING...MODERATE FLOODING IS ANTICIPATED AROUND THE TIMES OF HIGH TIDE ON WEDNESDAY AND WEDNESDAY NIGHT. WATER LEVELS MAY NOT RECEDE MUCH BETWEEN THE TWO HIGH TIDES. * AT SANDY HOOK, NEW JERSEY (SANDY HOOK BAY) HIGH TIDE OCCURS AT 118 PM WEDNESDAY, WITH A FORECAST TIDE LEVEL OF 7.5 TO 8.0 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 212 AM THURSDAY, WITH A FORECAST TIDE LEVEL NEAR 8.0 FEET ABOVE MEAN LOWER LOW WATER. * AT SEASIDE HEIGHTS, NEW JERSEY (OCEANFRONT) HIGH TIDE OCCURS AT 1248 PM WEDNESDAY, WITH A FORECAST TIDE LEVEL 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 142 AM THURSDAY, WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT ATLANTIC CITY, NEW JERSEY (OCEANFRONT) HIGH TIDE OCCURS AT 101 PM WEDNESDAY, WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 157 AM THURSDAY, WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT CAPE MAY, NEW JERSEY (OCEANFRONT) HIGH TIDE OCCURS AT 135 PM WEDNESDAY, WITH A FORECAST TIDE LEVEL OF 8.0 TO 8.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 231 AM THURSDAY, WITH A FORECAST TIDE LEVEL NEAR 8.0 FEET ABOVE MEAN LOWER LOW WATER. * AT BREAKWATER HARBOR, DELAWARE (DELAWARE BAY) HIGH TIDE OCCURS AT 221 PM WEDNESDAY, WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 302 AM THURSDAY, WITH A FORECAST TIDE LEVEL OF 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT REHOBOTH BEACH, DELAWARE (OCEANFRONT) HIGH TIDE OCCURS AT 133 PM WEDNESDAY, WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 207 AM THURSDAY, WITH A FORECAST TIDE LEVEL OF 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. * HIGH TIDE ON THE BACK BAYS, ALONG DELAWARE BAY AND ALONG RARITAN BAY OCCURS LATER THAN THE HIGH TIDE ON THE OCEANFRONT. * SEAS...WAVE HEIGHTS IN THE SURF ZONE ALONG THE COAST ARE EXPECTED TO BUILD INTO THE 6 TO 10 FOOT RANGE. WAVE HEIGHTS ON DELAWARE BAY SHOULD BE IN THE 2 TO 6 FOOT RANGE. * IMPACTS...NUMEROUS ROADWAYS WILL FLOOD AND ADDITIONAL MINOR TO MODERATE PROPERTY DAMAGE IS POSSIBLE. THE ELEVATED TIDES WILL HAVE A NEGATIVE IMPACT ON RECOVERY EFFORTS. THE TIDES AND THE WAVE ACTION WILL RESULT IN ADDITIONAL MODERATE TO MAJOR BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS COASTAL FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF MODERATE COASTAL FLOODING. PAY CLOSE ATTENTION TO UPDATED FORECASTS AND STATEMENTS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ IOVINO
2 follow-up statements
188 WHUS41 KPHI 060838 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 AM EST TUE NOV 6 2012 ...A STRONG COASTAL STORM IS EXPECTED FOR WEDNESDAY INTO WEDNESDAY NIGHT... .STRENGTHENING LOW PRESSURE IS FORECAST TO BE LOCATED OFF THE VIRGINIA CAPES WEDNESDAY MORNING. THE STORM IS EXPECTED TO MOVE NORTHWARD TO THE WATERS OFF DELAWARE AND NEW JERSEY WEDNESDAY NIGHT. THE SYSTEM SHOULD BEGIN TO PULL AWAY TO THE NORTHEAST THURSDAY. DEZ002>004-NJZ012>014-020>027-062200- /O.CON.KPHI.CF.A.0002.121107T1600Z-121108T1300Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 338 AM EST TUE NOV 6 2012 ...COASTAL FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... * LOCATION...COASTAL AREAS OF NEW JERSEY AND DELAWARE AND ALONG DELAWARE BAY. * COASTAL FLOODING...MODERATE FLOODING IS ANTICIPATED AROUND THE TIMES OF HIGH TIDE ON WEDNESDAY AND WEDNESDAY NIGHT. WATER LEVELS MAY NOT RECEDE MUCH BETWEEN THE TWO HIGH TIDES. * AT SANDY HOOK... NEW JERSEY (SANDY HOOK BAY) HIGH TIDE OCCURS AT 118 PM WEDNESDAY... WITH A FORECAST TIDE LEVEL OF 7.5 TO 8.0 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 212 AM THURSDAY... WITH A FORECAST TIDE LEVEL NEAR 8.0 FEET ABOVE MEAN LOWER LOW WATER. * AT SEASIDE HEIGHTS... NEW JERSEY (OCEANFRONT) HIGH TIDE OCCURS AT 1248 PM WEDNESDAY... WITH A FORECAST TIDE LEVEL 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 142 AM THURSDAY... WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT ATLANTIC CITY... NEW JERSEY (OCEANFRONT) HIGH TIDE OCCURS AT 101 PM WEDNESDAY... WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 157 AM THURSDAY... WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT CAPE MAY... NEW JERSEY (OCEANFRONT) HIGH TIDE OCCURS AT 135 PM WEDNESDAY... WITH A FORECAST TIDE LEVEL OF 8.0 TO 8.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 231 AM THURSDAY... WITH A FORECAST TIDE LEVEL NEAR 8.0 FEET ABOVE MEAN LOWER LOW WATER. * AT BREAKWATER HARBOR... DELAWARE (DELAWARE BAY) HIGH TIDE OCCURS AT 221 PM WEDNESDAY... WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 302 AM THURSDAY... WITH A FORECAST TIDE LEVEL OF 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT REHOBOTH BEACH... DELAWARE (OCEANFRONT) HIGH TIDE OCCURS AT 133 PM WEDNESDAY... WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 207 AM THURSDAY... WITH A FORECAST TIDE LEVEL OF 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. * HIGH TIDE ON THE BACK BAYS... ALONG DELAWARE BAY AND ALONG RARITAN BAY OCCURS LATER THAN THE HIGH TIDE ON THE OCEANFRONT. * SEAS...WAVE HEIGHTS IN THE SURF ZONE ALONG THE COAST ARE EXPECTED TO BUILD INTO THE 6 TO 10 FOOT RANGE. WAVE HEIGHTS ON DELAWARE BAY SHOULD BE IN THE 2 TO 6 FOOT RANGE. * IMPACTS...NUMEROUS ROADWAYS WILL FLOOD AND ADDITIONAL MINOR TO MODERATE PROPERTY DAMAGE IS POSSIBLE. THE ELEVATED TIDES WILL HAVE A NEGATIVE IMPACT ON RECOVERY EFFORTS. THE TIDES AND THE WAVE ACTION WILL RESULT IN ADDITIONAL MODERATE TO MAJOR BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS COASTAL FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF MODERATE COASTAL FLOODING. PAY CLOSE ATTENTION TO UPDATED FORECASTS AND STATEMENTS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
181 WHUS41 KPHI 061952 CFWPHI URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 252 PM EST TUE NOV 6 2012 ...A STRONG COASTAL STORM IS EXPECTED FOR WEDNESDAY INTO WEDNESDAY NIGHT... .STRENGTHENING LOW PRESSURE IS FORECAST TO BE LOCATED OFF THE DELMARVA PENINSULA ON WEDNESDAY MORNING. THE STORM IS EXPECTED TO MOVE NORTHWARD TO THE WATERS OFF NEW JERSEY AND LONG ISLAND ON WEDNESDAY NIGHT. THE SYSTEM SHOULD BEGIN TO PULL AWAY TO THE NORTHEAST ON THURSDAY. DEZ002>004-NJZ012>014-020>027-071200- /O.UPG.KPHI.CF.A.0002.121107T1600Z-121108T1300Z/ /O.NEW.KPHI.CF.W.0005.121107T1600Z-121108T1300Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 252 PM EST TUE NOV 6 2012 ...COASTAL FLOOD WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD WARNING. IT IS IN EFFECT FROM 1100 AM WEDNESDAY UNTIL 800 AM THURSDAY. * LOCATION...COASTAL AREAS OF NEW JERSEY AND DELAWARE AND ALONG DELAWARE BAY. * COASTAL FLOODING...MODERATE FLOODING IS ANTICIPATED AROUND THE TIMES OF HIGH TIDE ON WEDNESDAY AND WEDNESDAY NIGHT. WATER LEVELS MAY NOT RECEDE MUCH BETWEEN THE TWO HIGH TIDES. * AT SANDY HOOK, NEW JERSEY (SANDY HOOK BAY) HIGH TIDE OCCURS AT 118 PM WEDNESDAY, WITH A FORECAST TIDE LEVEL OF 7.5 TO 8.0 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 212 AM THURSDAY, WITH A FORECAST TIDE LEVEL NEAR 8.0 FEET ABOVE MEAN LOWER LOW WATER. * AT SEASIDE HEIGHTS, NEW JERSEY (OCEANFRONT) HIGH TIDE OCCURS AT 1248 PM WEDNESDAY, WITH A FORECAST TIDE LEVEL 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 142 AM THURSDAY, WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT ATLANTIC CITY, NEW JERSEY (OCEANFRONT) HIGH TIDE OCCURS AT 101 PM WEDNESDAY, WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 157 AM THURSDAY, WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT CAPE MAY, NEW JERSEY (OCEANFRONT) HIGH TIDE OCCURS AT 135 PM WEDNESDAY, WITH A FORECAST TIDE LEVEL OF 8.0 TO 8.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 231 AM THURSDAY, WITH A FORECAST TIDE LEVEL NEAR 8.0 FEET ABOVE MEAN LOWER LOW WATER. * AT BREAKWATER HARBOR, DELAWARE (DELAWARE BAY) HIGH TIDE OCCURS AT 221 PM WEDNESDAY, WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 302 AM THURSDAY, WITH A FORECAST TIDE LEVEL OF 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. * AT REHOBOTH BEACH, DELAWARE (OCEANFRONT) HIGH TIDE OCCURS AT 133 PM WEDNESDAY, WITH A FORECAST TIDE LEVEL NEAR 7.5 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE OCCURS AT 207 AM THURSDAY, WITH A FORECAST TIDE LEVEL OF 7.0 TO 7.5 FEET ABOVE MEAN LOWER LOW WATER. * HIGH TIDE ON THE BACK BAYS, ALONG DELAWARE BAY AND ALONG RARITAN BAY OCCURS LATER THAN THE HIGH TIDE ON THE OCEANFRONT. * SEAS...WAVE HEIGHTS IN THE SURF ZONE ALONG THE COAST ARE EXPECTED TO BUILD INTO THE 6 TO 10 FOOT RANGE. WAVE HEIGHTS ON DELAWARE BAY SHOULD BE IN THE 2 TO 6 FOOT RANGE. * IMPACTS...NUMEROUS ROADWAYS WILL FLOOD AND ADDITIONAL MINOR TO MODERATE PROPERTY DAMAGE IS POSSIBLE. THE ELEVATED TIDES WILL HAVE A NEGATIVE IMPACT ON RECOVERY EFFORTS. THE TIDES AND THE WAVE ACTION WILL RESULT IN ADDITIONAL MODERATE TO MAJOR BEACH EROSION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS COASTAL FLOOD WARNING INDICATES THAT MODERATE TIDAL FLOODING IS IMMINENT. BE PREPARED FOR RISING WATER LEVELS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED, LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY, PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DEZ001-NJZ016>019-PAZ070-071-071200- /O.NEW.KPHI.CF.Y.0023.121107T2100Z-121108T1500Z/ NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 252 PM EST TUE NOV 6 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY. IT IS IN EFFECT FROM 400 PM WEDNESDAY UNTIL 1000 AM THURSDAY. * LOCATION...THE TIDAL PORTION OF THE DELAWARE RIVER AND ITS TIDAL TRIBUTARIES. * COASTAL FLOODING...MINOR FLOODING IS ANTICIPATED AROUND THE TIMES OF HIGH TIDE FROM LATE WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING AND AGAIN ON THURSDAY MORNING. * TIMING...HIGH TIDE WORKS ITS WAY UP THE LOWER DELAWARE RIVER BETWEEN ABOUT 400 PM AND 900 PM ON WEDNESDAY AND AGAIN BETWEEN AROUND 500 AM AND 1000 AM ON THURSDAY. * IMPACTS...LOCALIZED ROADWAY FLOODING IS ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROAD CLOSURES. USUALLY, THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED, LEADING TO COSTLY REPAIRS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ IOVINO
What forecasters said that day
The local office's own words before this coastal flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood watch went out at Nov 5, 12:15 PM EST, 3 hours earlier.
Area forecast discussion, Nov 5, 12:15 PM EST, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1215 PM EST MON NOV 5 2012 .SYNOPSIS... HIGH PRESSURE WILL DROP DOWN FROM CANADA AND BUILD TO THE NORTHERN MID ATLANTIC REGION INTO TUESDAY. A NOR'EASTER WILL BEGIN TO DEVELOP ALONG THE GULF COAST ON MONDAY NIGHT AND THEN DEEPEN AS IT MOVES ALONG THE SOUTH AND MIDDLE ATLANTIC NEAR SHORE WATERS. IT PRESENTLY IS FORECAST TO PASS BY TO OUR EAST WEDNESDAY NIGHT INTO THURSDAY AND THEN MOVE OUT TO SEA. HIGH PRESSURE IS FORECAST TO APPROACH FROM THE WEST ON FRIDAY AND ARRIVE FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE CLOUDS CONTINUED TO SPREAD SOUTHWARD LAST NIGHT AND MAINTAINED TEMPERATURES IN THE 30S AND 40S TODAY. SHORTWAVE TROUGH OF LOW PRESSURE WILL CONTINUE TO PUSH THROUGH THE REGION THIS MORNING AND MOVE OFFSHORE BY THE EARLY AFTERNOON HOURS. IN ITS WAKE A REINFORCING SHOT OF COLD AIR WILL MOVE INTO THE REGION. MODELS SHOW A GOOD 850MB CAA PUSH ACROSS THE REGION. THIS SHOULD BE ENOUGH OF A PUSH TO KEEP TEMPERATURES TODAY FROM REACHING THE 50F MARK, AT LEAST ACROSS A LARGE PORTION OF THE AREA. DID HAVE TO MAKE MINOR TEMPERATURE ADJUSTMENTS WITH THE AFTERNOON UPDATE. CURRENTLY A STEEP INVERSION BETWEEN 850 AND 825MB (SOUTHERN AND NORTHERN AREAS) WILL KEEP OUR SKIES OVERCAST THROUGH THE MORNING HOURS. THE CAA SHOT, AS MENTIONED ABOVE, SHOULD HELP TO ERODE THIS LAYER AND DRIER AIR WILL SINK INTO THE REGION TODAY. IT MAY TAKE SEVERAL HOURS TO DO SO BUT BY THIS EVENING WE SHOULD SEE MOSTLY CLEAR SKIES. HIGH PRESSURE CENTERED OVER THE GREAT LAKES WILL CONTINUE TO MOVE TOWARDS THE REGION AND PROVIDE ANOTHER RAIN FREE DAY. DID HAVE TO ADJUST SKY GRIDS UP A TOUCH THIS AFTERNOON WITH THIS UPDATE. HOWEVER WE ARE ALREADY SEEING THE CLOUDS BREAK UP SOME OVER THE PAST FEW HOURS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... CONTINUAL CLEARING WILL TAKE PLACE THIS EVENING AND TONIGHT AS THE WINDS BEGIN TO DECREASE WITH HIGH PRESSURE ALMOST OVERHEAD. WINDS WILL GRADUALLY TURN MORE TOWARDS THE NORTH-NORTHEAST BY EARLY TUESDAY MORNING AS A WAVE OF LOW PRESSURE FORMS OFF THE SOUTHEAST COAST...THIS WILL AFFECT US ON WEDNESDAY AND THURSDAY. OTHERWISE WE ARE EXPECTING BELOW NORMAL OVERNIGHT LOWS TONIGHT. USED A BLEND OF THE MAV/METMOS WHICH TAKES MOST AREAS DOWN INTO THE MID-20S. THE ONE ISSUE WITH TEMPERATURES TONIGHT WOULD BE IF THE WINDS DO NOT FULLY DECOUPLE AND WE CONTINUE TO SEE THE 8-10 KNOTS. DO FEEL CONFIDENT ENOUGH THAT THE PRESSURE GRADIENT WILL NOT BE THAT TIGHT TONIGHT AND AGAIN THE CENTER OF THE HIGH PRESSURE WILL BE ON OUR DOORSTEP. && .LONG TERM /TUESDAY THROUGH SUNDAY/... LOOKING AT THE MODELS' HANDLING OF THE MAIN EVENT DURING THIS TIME PERIOD, THE 00Z ECMWF CAME IN FASTER WITH THE APPROACH OF THE NOR'EASTER THROUGH 00Z THURSDAY AND THEN FELL IN NICELY WITH ITS PREVIOUS FOUR RUNS. A MEAN TRACK OF THE FIVE OPERATIONAL RUNS SINCE 00Z/3 PUTS THE LOW JUST SOUTH OF HAT AT 12Z WED, ABOUT 100 MILES EAST OF WAL AT 00Z THU, ABOUT 100 MILES EAST OF LEWES AT 12Z THURSDAY, ABOUT 150 MILES EAST OF POINT PLEASANT AT 00Z FRIDAY, AND ABOUT 25 MILES SOUTHEAST OF MVY AT 12Z FRIDAY. THE 00Z GFS AND CANADIAN GENERALLY ARE RUNNING A LITTLE FASTER AND FURTHER EAST THAN THAT, BUT THEY ARE IN THE SAME GENERAL LOCATION THROUGH 00Z FRIDAY. THE NAM HAS LOST THE WEAK LOW SOLUTION THAT WE SAW LAST NIGHT, AND IS NOW ABOUT AS STRONG WITH THE LOW AS THE CANADIAN (THE DEEPEST SOLUTION). THE NAM IS, HOWEVER, FASTER AND FURTHER EAST, AND IT RESEMBLES THE UKMET. THIS PACKAGE FAVORS THE MEAN ECMWF TRACK, WHICH REALLY IS ONLY A BIT FURTHER WEST AND INITIALLY FASTER THAN THE TRACK THE PREVIOUS FORECASTER USED. THE SYSTEM CARRIES WITH IT A FAIR JET ALOFT, A FAIR TROWAL, AND DECENT MID LEVEL Q-VECTOR CONVERGENCE, LOWER LEVEL FRONTOGENESIS, AND ENHANCED ISENTROPIC LIFT AT THE 295K SURFACE. DESPITE THE TROWAL REACHING INTO OUR AREA, P-WATER VALUES RANGE ONLY FROM 0.5 TO 1.0 INCH WITH THE HIGHEST AMOUNTS NEAR THE COAST. THE LOWER LEVEL NORTHEAST WINDS SHOULD PRECLUDE MUCH IN THE WAY OF UPSLOPING. P-TYPE SHOULD BE ABLE TO START AND END AS SNOW OVER AT LEAST THE NORTHWESTERN EDGE OF THE FORECAST AREA. THE HIGH PRESSURE SYSTEM (WHICH BECOMES MORE MARITIME IN NATURE WITH TIME) PUSHING AGAINST THE LOW FROM THE NORTH IS SOMEWHAT STRONGER THAN THE CONTINENTAL HIGH PUSHING AGAINST THE LOW FROM THE WEST, WHILE THE PRESENT FORECAST TRACK OF THE LOW TAKES IT FURTHER AWAY FROM OUR NORTHERN THAN SOUTHERN ZONES. TAKE THE FOLLOWING WITH THIS CAVEAT: THIS FORECAST IS EPHEMERAL, BECAUSE THE EVENT IS ABOUT TWO FULL DAYS AWAY AND MODEL AGREEMENT IS NOT YET EXCELLENT (IN FACT, THERE HAS BEEN A GREAT DEAL OF VARIANCE WITHIN MOST OF THE FIVE MAJOR MODELS). THE ABOVE RESULTS IN A SLIGHTLY EARLIER ARRIVAL OF PRECIPITATION AND A PERHAPS A SLIGHTLY LESS ROBUST SNOW FORECAST. IT STILL RESULTS IN ADVISORY LEVEL WINDS OVER LOCATIONS NEAR AND ESPECIALLY EAST OF THE I-95 CORRIDOR FROM LATE WEDNESDAY THROUGH WEDNESDAY NIGHT WITH SOME WARNING LEVEL WINDS POSSIBLE OVER THE NORTHERN NEW JERSEY COASTLINE; IT RESULTS IN ONE TO FOUR INCHES OF SNOW MAINLY OVER THE SOUTHERN POCONOS AND MAINLY WEDNESDAY NIGHT, AND IT RESULTS IN 1.0 TO 1.5 INCHES OF RAIN NEAR AND EAST OF THE I-95 CORRIDOR WITH LESSER AMOUNTS WEST (ALL OF WHICH WOULD NOT CREATE A MAJOR INLAND FLOODING CONCERN). SEPARATE HIGH PRESSURE SYSTEMS PRECEDE AND FOLLOW THE NOR'EASTER. THE FORMER KEEPS TEMPERATURES BELOW NORMAL. THE LATTER ALLOWS THEM TO RISE TO NEAR NORMAL. && .AVIATION /17Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS WILL PREVAIL AT OUR TERMINALS THROUGH THIS TAF CYCLE. WE CONTINUE TO KEEP THE OVERCAST DECK AROUND 3500-4000FT THROUGH AT LEAST THE LATE MORNING HOURS. BY MID TO LATE MORNING WE SHOULD START TO SEE DRIER AIR WORKING ITS WAY INTO THE REGION AND THE OVERCAST DECK WILL BEGIN TO SCATTER OUT. SKIES SHOULD CONTINUE TO SCATTER OUT EVENTUALLY BECOMING CLEAR BY THE EVENING HOURS. WINDS WILL CONTINUE FROM THE NORTHWEST AND MAY REMAIN ELEVATED BETWEEN 8-10 KNOTS EARLY THIS MORNING. EXPECTING WINDS TO INCREASE A BIT IN THE LATE MORNING TIME PERIOD...AGAIN FROM THE NORTHWEST. THERE COULD BE A FEW SPORADIC GUSTS AT SOME OF OUR TERMINALS BUT WITH THE HIGHER SUSTAINED WIND SPEEDS DID NOT ADD THEM IN. WINDS WILL SLOWLY CREEP MORE TOWARDS THE NORTH LATE IN THE CYCLE AS HIGH PRESSURE MOVES THROUGH THE REGION. OUTLOOK... TUESDAY...VFR. CONFIDENCE IS HIGH. TUESDAY NIGHT...VFR DETERIORATING TO MVFR SOUTH AND SOUTHEAST LATE. WINDS WILL BEGIN TO INCREASE FROM THE NORTHEAST. CONFIDENCE IS MODERATE. WEDNESDAY INTO WEDNESDAY NIGHT...DETERIORATING CONDITIONS MOVING UP FROM THE SOUTH ARE LIKELY. STRENGTHENING WINDS OUT OF THE NORTHEAST. MOST WIDESPREAD IFR OR LOW MVFR CONDITIONS SHOULD PEAK WEDNESDAY NIGHT. CONFIDENCE IS MODERATE. THURSDAY...IFR OR MVFR CONDITIONS SHOULD EVENTUALLY BECOME VFR. BEST CONDITIONS EXPECTED AT THE SOUTHERN AND COASTAL PLAIN AIRPORTS. STRONG NORTH OR NORTHWEST WINDS. CONFIDENCE IS LOW TO MODERATE. THURSDAY NIGHT AND FRIDAY...VFR. STRONG NORTH TO NORTHWEST POSSIBLE, ESPECIALLY THURSDAY NIGHT. CONFIDENCE IS MODERATE. && .MARINE... SUB-ADVISORY CRITERIA EXPECTED ON OUR WATERS TODAY AND TONIGHT. THAT BEING SAID WE WILL CONTINUE TO SEE HIGHER SUSTAINED WINDS AND GUSTS THROUGH THE EVENING HOURS TODAY. THIS IS ALL THANKS TO AN UPPER LEVEL IMPULSE MOVING THROUGH THIS MORNING AND EARLY AFTERNOON. BEHIND THE IMPULSE MORE COLD CANADIAN AIR WILL BE USHERED ACROSS OUR WATERS WHICH WILL HELP WITH VERTICAL MIXING, THEREFORE GUSTS UPWARDS OF 25 KNOTS ARE POSSIBLE. THE STRONGER WINDS AND GUSTS SHOULD RELAX A BIT TONIGHT AS HIGH PRESSURE NEARS FROM THE WEST. SEAS WILL REMAIN AROUND 3-4 FEET OFFSHORE AND AROUND 2-3 FEET CLOSER TO THE COAST. OUTLOOK... THE PERIOD STARTS WITH SUB-ADVISORY CONDITIONS. A NOR'EASTER WILL CAUSE CONDITIONS TO DETERIORATE AS EARLY AS TUESDAY NIGHT. GALES ARE LIKELY AND STORM FORCE GUSTS ARE QUITE POSSIBLE OVER THE OCEAN WATERS BY WEDNESDAY NIGHT. GALE FORCE WINDS OR WIND GUSTS ARE LIKELY TO PERSIST INTO THURSDAY, ESPECIALLY ON THE OCEAN WATERS. SLOW IMPROVEMENT IS THEN FORECAST FOR THURSDAY NIGHT (MAYBE JUST GALES ON THE OCEAN) AND FRIDAY. && .TIDES/COASTAL FLOODING... BASED ON THE LATEST GUIDANCE WE CONTINUE TO SEE THE POSSIBILITY OF SOLID MODERATE COASTAL FLOODING ALONG THE OCEANFRONT AND BACK BAYS. IF THE SYSTEM IS SLOW ENOUGH, THEN AT LEAST MINOR TIDAL FLOODING EVENTUALLY WOULD MAKE IT UP DELAWARE BAY, THE TIDAL DELAWARE RIVER AND (LASTLY) CHESAPEAKE BAY. AS WAS NOTED BEFORE, WE ARE CONCERNED MAINLY ABOUT THE WEDNESDAY NIGHT HIGH TIDE, BUT IF THE SYSTEM ENDS UP BEING SLOW, THEN THE THURSDAY HIGH TIDE WOULD BECOME QUITE PROBLEMATIC. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI/GIGI NEAR TERM...GAINES/HEAVENER SHORT TERM...HEAVENER LONG TERM...DELISI AVIATION...DELISI/GIGI/HEAVENER MARINE...DELISI/GIGI/HEAVENER TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 5, 5:38 AM EST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 538 AM EST MON NOV 5 2012 NJZ001-007>010-015-PAZ054-055-060>062-067>069-061045- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 538 AM EST MON NOV 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS POTENTIAL FOR A STRONG COASTAL LOW PRESSURE SYSTEM TO AFFECT OUR REGION AROUND THE WEDNESDAY TO THURSDAY TIME FRAME. THE SYSTEM COULD PRODUCE STRONG NORTHEAST WINDS, MODERATE TO HEAVY RAIN AND POSSIBLY SOME SNOW. HIGHER TERRAIN LOCATIONS OF THE POCONOS HAVE THE BEST CHANCE OF ACCUMULATING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY ULTIMATELY BE NEEDED. DEZ001-002-MDZ008-012-015-019-020-NJZ016>019-021-PAZ070-071-061045- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-DELAWARE- PHILADELPHIA- 538 AM EST MON NOV 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS POTENTIAL FOR A STRONG COASTAL LOW PRESSURE SYSTEM TO AFFECT OUR REGION AROUND THE WEDNESDAY TO THURSDAY TIME FRAME. THE SYSTEM COULD PRODUCE STRONG NORTHEAST WINDS, HEAVY RAIN AND TIDAL FLOODING. THE EXTENT OF TIDAL FLOODING DEPENDS UPON HOW QUICKLY THE LOW PASSES BY THE COAST. A SLOW-MOVING SYSTEM WOULD MEAN GREATER TIDAL FLOODING. PLEASE BE AWARE THAT STRUCTURES OR TREES THAT HAVE BEEN COMPROMISED BY SANDY WOULD BE VULNERABLE TO FURTHER DAMAGE FROM THIS NOR'EASTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY ULTIMATELY BE NEEDED. DEZ003-004-NJZ012>014-020-022>027-061045- INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 538 AM EST MON NOV 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS POTENTIAL FOR A STRONG COASTAL LOW PRESSURE SYSTEM TO AFFECT OUR REGION AROUND THE WEDNESDAY TO THURSDAY TIME FRAME. THE SYSTEM COULD PRODUCE STRONG NORTHEAST WINDS TO AT LEAST ADVISORY LEVELS, HEAVY RAIN AND SOLID MODERATE TIDAL FLOODING. PLEASE BE AWARE THAT STRUCTURES OR TREES THAT HAVE BEEN COMPROMISED BY SANDY WOULD BE VULNERABLE TO FURTHER DAMAGE FROM THIS NOR'EASTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY ULTIMATELY BE NEEDED. ANZ430-431-450>455-061045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 538 AM EST MON NOV 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS POTENTIAL FOR A NOR'EASTER TO AFFECT OUR WATERS AROUND THE WEDNESDAY TO THURSDAY TIME FRAME. GALE FORCE OR STRONGER WINDS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 5, 9:53 AM EST, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 953 AM EST MON NOV 5 2012 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-061515- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 953 AM EST MON NOV 5 2012 THE FOLLOWING MESSAGE IS TRANSMITTED AT THE REQUEST OF THE CENTERS FOR DISEASE CONTROL AND PREVENTION (CDC): IN THE WAKE OF SANDY...IT IS IMPORTANT FOR CITIZENS TO REMEMBER THE FOLLOWING INFORMATION TO PROTECT YOUR LIFE AND HEALTH AND THAT OF YOUR FAMILY: * DRINK CLEAN...SAFE WATER AND EAT SAFE...UNCONTAMINATED FOOD. * KEEP GENERATORS OUTSIDE AT LEAST 25 FT FROM DOORS...WINDOWS AND VENTS. * DO NOT GRILL INSIDE YOUR HOME...THE FUMES CAN KILL. * NEVER TOUCH A DOWNED POWER LINE OR ANYTHING TOUCHING ONE. * USE 1 CUP OF BLEACH FOR EACH GALLON OF WATER TO REMOVE MOLD. * NEVER MIX BLEACH AND AMMONIA...THE FUMES CAN KILL. * WASHING YOUR HANDS PREVENTS ILLNESS. * SEEK HELP IF HAVING TROUBLE COPING. FOR MORE LIFE SAVING HEALTH RELATED INFORMATION CALL THE CDC AT 800-232-4636...TTY 888-232-6348. HTTP://EMERGENCY.CDC.GOV/DISASTERS/ GAINES
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:20 PM EST | High Wind Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more | 24 hr |
| Nov 5, 3:26 PM EST | Storm Watch | PHI | 24 hr |
Nearby
Coastal Flood Watches in New Jersey, 2012Coastal Flood Watches in Delaware, 2012Every coastal flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.